Some connections between results and problems of de Giorgi, moser and bangert

Hannes Junginger-Gestrich, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Using theorems of Bangert, we prove a rigidity result which shows how a question raised by Bangert for elliptic integrands of Moser type is connected, in the case of minimal solutions without self-intersections, to a famous conjecture of De Giorgi for phase transitions.

Original languageEnglish
Pages (from-to)393-401
Number of pages9
JournalZeitschrift Fur Angewandte Mathematik und Physik
Volume60
Issue number3
DOIs
Publication statusPublished - 1 May 2009
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some connections between results and problems of de Giorgi, moser and bangert'. Together they form a unique fingerprint.

Cite this